RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC387,
    author = {B. Buchberger},
    title = {{Some Properties of Groebner Bases for Polynomial Ideals}},
    language = {english},
    journal = {ACM SIGSAM Bull.},
    volume = {10},
    number = {4},
    pages = {19--24},
    publisher = {Copyright: ACM, New York},
    isbn_issn = {-},
    year = {1976},
    annote = {1976-00-00-C},
    refereed = {yes},
    length = {6}
    }